Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Suffering from osteoporosis. Taking abcord, folitrex, foliva. Had side effects like cataract and hard-hearing. Better treatment? Recovery?

My sister is 51. She is suffering from osteoporosis for few years. Having been under treatment and consuming steroids like dabcord, folitrex, foliva etc she has had side effects, like cataract, hard-hearing etc. Does it have better treatment and how she could recover? Could you advice for better treatment in Kolkata or Guwahati?

Subha Chanda
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Hello ,

thanks for writing to us

Y es newer medication are available for combating osteoporosis
Include once a year injection of bisphophonates .
Newer nasal spray , daily subcutaneous injections[costly medicine]

you can search doctor on our website
for further query contact my profile directly.
Take care
Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor